BibTeX record journals/orl/ProkopyevHP05

download as .bib file

@article{DBLP:journals/orl/ProkopyevHP05,
  author    = {Oleg A. Prokopyev and
               Hong{-}Xuan Huang and
               Panos M. Pardalos},
  title     = {On complexity of unconstrained hyperbolic 0-1 programming problems},
  journal   = {Oper. Res. Lett.},
  volume    = {33},
  number    = {3},
  pages     = {312--318},
  year      = {2005},
  url       = {https://doi.org/10.1016/j.orl.2004.05.011},
  doi       = {10.1016/j.orl.2004.05.011},
  timestamp = {Sat, 19 Oct 2019 19:17:27 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/orl/ProkopyevHP05},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics